RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2012, том 8, 084, 15 страниц (Mi sigma761)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System

Bushra Haider, Mahmood-ul Hassan

Department of Physics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan

Аннотация: The standard binary Darboux transformation is investigated and is used to obtain quasi-Grammian multisoliton solutions of the generalized coupled dispersionless integrable system.

Ключевые слова: integrable systems; binary Darboux transformation; quasideterminants.

DOI: https://doi.org/10.3842/SIGMA.2012.084

Полный текст: PDF файл (893 kB)
Полный текст: http://emis.mi.ras.ru/.../084
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1211.1762
Тип публикации: Статья
MSC: 70H06; 22E99
Поступила: 22 июня 2012 г.; в окончательном варианте 10 октября 2012 г.; опубликована 8 ноября 2012 г.
Язык публикации: английский

Образец цитирования: Bushra Haider, Mahmood-ul Hassan, “Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System”, SIGMA, 8 (2012), 084, 15 pp.

Цитирование в формате AMSBIB
\RBibitem{HaiHas12}
\by Bushra~Haider, Mahmood-ul~Hassan
\paper Quasi-Grammian Solutions of the Generalized Coupled Dispersionless Integrable System
\jour SIGMA
\yr 2012
\vol 8
\papernumber 084
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma761}
\crossref{https://doi.org/10.3842/SIGMA.2012.084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312377800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84869024697}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma761
  • http://mi.mathnet.ru/rus/sigma/v8/p84

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vinet L., Yu G.-F., “Discrete Analogues of the Generalized Coupled Integrable Dispersionless Equations”, J. Phys. A-Math. Theor., 46:17 (2013), 175205  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Nimmo J.J.C., Yilmaz H., “Binary Darboux Transformation For the Sasa-Satsuma Equation”, J. Phys. A-Math. Theor., 48:42, SI (2015), 425202  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Li Zh., “Finite-band solutions of the coupled dispersionless hierarchy”, J. Phys. A-Math. Theor., 49:34 (2016), 345202  crossref  mathscinet  zmath  isi  scopus
    4. Х. Ваджахат А. Риаз, М. Хассан, “Модель обобщенного магнетика Гейзенберга на решетке и ее квазидетерминантные солитонные решения”, ТМФ, 195:2 (2018), 197–208  mathnet  crossref  adsnasa  elib; H. Wajahat A. Riaz, M. Hassan, “Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions”, Theoret. and Math. Phys., 195:2 (2018), 665–675  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:233
    Полный текст:18
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020